# SDR SWAA982577

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 22 & 23
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LIGHT MODULE MISSING FROM EGRESS FLOOR TRACK BETWEEN SEATS 22 AND 23 DEF.  REPLACED EGRESS FLOOR TRACK LIGHT MODULE.
